today i stopped wellbutrin because i realized no good or something special and i am sleeping all day despide taking effexor. i feel awful! at the begging i thougt i found a good medication for me and now i dont know what to do. my doc says that effexor doesnt brink sleep!
22 May 2012
Not a good idea to stop the Wellbutrin abruptly from 150mg. Best to taper off slowly over time. I suggest you speak to your doctor about a taper plan to follow using immediate release 75mg tablets. Effexor shouldn't make you sleepy. More likely the depression causing this problem. Might want to consider increasing the Wellbutrin xr to 300mgs or try a different antidepressant altogether. I recommend Pristiq, it is similar to Effexor but with less side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... effects, and it seems to not be working very well anymore. I've researched, and decided to ask my psyche if he will put me on wellbutrin ...
2 answers • 7 Feb 2010
Hello, I am a 34 years old female, mother of two young children. Since may 2010 I have tried so man?
so manny meds (celexa, zolofot, notrepyline, wellbutrin only for a week, paxil) and nothing worked for me especially in terms of mood. Right now ...
4 answers • 4 Jan 2011
My effexor (225 mg.) has pooped out and I weigh too much. My Dr. added wellbutrin SR (300 mg) and after one month I feel better, and he wants me to ...
1 answer • 12 May 2011
... wellbutrin xr lately. i have hot flashes and bud stomach. should i stop it and give effexor xr most time to work;
2 answers • 19 May 2012
I have major depression, have had my whole life, i've been medicated for the last 20 years or so. I'm on effexor (150Mg) wellbutrin (150Mg) ...
18 answers • 12 Sep 2013